Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

When the medicine stops working

Posted by Julian Grow on February 6, 1999, at 16:48:19

My wife is suffering from Tachy Phylaxis. Her antidepresant stops working after nine months. This occurs every year for the last four years. She has to get off all medication for one month. Then it takes another month for the meds to start woking. In the interim she suffers from deep depression. She stays in bed crying etc. Has anyone heard of this condition? If so is there any way to prevent this from happening again? I want to help her but I can't. It is very frustrating.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Julian Grow thread:2859